| Model Number |
042400 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the user described the unexpected challenges faced with the stone basket product.The user said "bile mold that involved its fragmentation to overcome it and extract it.".
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.Based on the event description and product trending device code, there is insufficient product defects information to select the applicable failure mode.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "insertion 1.Inspect the device prior to use and during the procedure for integrity and function.2.Make sure the basket is closed by retracting (pulling back) the basket tip into the sheath with the thumb slide as shown in figure b.3.With the basket closed, and using the optional introducer provided, carefully advance the distal portion of the closed device through the endoscope until it emerges out of the end of the endoscope.Capture and removal 1.Under direct vision or fluoroscopic guidance, slowly advance the basket tip past the object.2.Open the basket by pushing the thumb slide forward.(refer to figure b).3.Pull the basket backward toward the object while slowly rotating the basket as necessary.4.Once the object has been captured, partially close the basket to secure the object for removal by carefully pulling the thumb slide back.(refer to figure b).5.Slowly remove the basket and stone from the urinary tract.6.If the object is too large, you may need to simultaneously withdraw the basket and the ureteroscope from the urinary system.Directions for disassembly if handle disassembly is desired or required: 1.Squeeze bottom handle half at indicated points and pull down to remove handle bottom.2.Loosen thumbscrew until basket drive wire moves freely.3.Slide sheath and handle assembly over and away from drive wire.".
Event or Problem Description